CIPN - Neuropathy after chemo

Hi all

I was diagnosed with a Mediastinal Germ Cell Tumour  in July and under went 15 weeks of intensive  chemo completed in November. It appears to have been successful but I'm awaiting a decision on surgery to complete the process.The Chemo  was CBOP - BEP and took a significant toll on my health, whilst most of the side effects have eased I'm left with Neuropathy  in both my feet and hands. This has changed little since the Chemo ended 8 weeks ago, has anyone else suffered similar side effects and how long did the neuropathy last?

I've been informed that it may never subside  but in many cases it will fade with time. I have no pain but numb feet and hands are making recovery difficult and I lost a lot of leg and arm muscle during the chemo treatment.

Any experience with CIPN (chemical induced peripheral neuropathy) would be useful 

 

John

Parents Reply Children
No Data